# SDR 2002FA0001289

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N516MS
- Make and model: Beech 76
- Aircraft serial: ME166
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Frame
- Part number: 10581002367
- Condition: Cracked
- Location: Mlg
- Part time: 6,561 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FRAME WAS NOTED TO HAVE CORROSION PREVENTATIVE OOZING IN THE EXACT AREA OF THE INSPECTION, IN A LINE THAT APPEARED AS A CRACK.  THE AREA WAS CLEANED AND A CRACK WAS APPARENT BY USING A GOOD LIGHT AND 10 POWER GLASS.  A DYE CHECK OF THE AREA FAILED TO REVEALED THE CRACK.  SUSPECT THE CORROSION PREVENTATIVE FILLS THE CRACK AND IS NOT CLEANED OUT BY THE PENETRANT CLEANER SO THE PENETRANT IS NOT ALLOWED TO WORK AS IT IS MEANT TO.
